# SDR AT9900278

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 991556531
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL. FOUND THE AFT ENTRY DOORWAY THRESHOLD WEB, JAMB SUPPORT AND SPLICE AND LOWER CHANNEL FRAME CORRODED. REMOVED CORROSION, FABRICATED DOOR SILL, FITTING, ANGLE, SPLICE PLATE AND CHANNEL.  DRILLED, COUNTERSUNK, DEBURRED, PRIMED AND INSTALLED ALL PARTS IAW DC9 SRM 51-10-2, 51-10-3, 51-10-4, 53-11-3, 53-01 FIG 1, 51-20-0 AND 51-30-0.  FITTING (P/N 4924659-501N).
